# SDR UIEA2018042400778

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,146 hours, 16,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2583
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ILLUMINATED ON SHORT FINAL AND AGAIN DURING TAXI IN.  TROUBLESHOT THE LEFT PACK TEMP MESSAGE IAW FIM 21-51 FT 848,  FOUND PACK TEMP CONTROL VALVE TO BE AT FAULT, REMOVED AND REPLACED THE PACK TEMP CONTROL VALVE IAW AMM 21-51-12.  INSTALLATION TEST GOOD IAW AMM 21-51-12.
